# SDR FDEA201309142227

- Difficulty date: September 14, 2013
- Submitted: December 9, 2013
- Operation: Air carrier
- Aircraft: N987FD
- Make and model: Boeing 757231
- Aircraft serial: 28483
- Aircraft time: 39,295 hours, 14,277 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146N1008
- Condition: Dented
- Location: Bs 1340
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT  CARGO BAY,  BS 1340  S26R  FRAME  INBD  FLANGE  DENTED.  DENT WAS FOUND TO BE OUT OF LIMITS IAW SRM 53-00-07, FIG. 101.  REPAIRED IAW EA F-5310-T0303259.  CATEGORY B  MAJOR REPAIR.
